# SDR SWAA2023121330411

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8741L
- Make and model: Boeing 737-8
- Aircraft serial: 61869
- Aircraft time: 8,550 hours, 3,884 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OUT STORAGE CONTAINER TO FLOOR.<[01] INSPECTED AND REINSTALLED L1 DOOR SLIDE PER AMM 25-66-01. NO DEFECTS NOTED.
